Nonlinear orthogonal projection

Volume 59 / 1994

Ewa Dudek, Konstanty Holly Annales Polonici Mathematici 59 (1994), 1-31 DOI: 10.4064/ap-59-1-1-31

Abstract

We discuss some properties of an orthogonal projection onto a subset of a Euclidean space. The special stress is laid on projection's regularity and characterization of the interior of its domain.

Authors

  • Ewa Dudek
  • Konstanty Holly

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image